# SDR R61A201303170283

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 9,534 hours, 9,646 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PSU PANEL ON THE RIGHT SIDE OF ROW 13 DROPPED.  MAINTENANCE RE-INSTALLED THE PSU PER BOMBA AMM 25-28-0 AND OPS CHECKED GOOD.
